# SDR ASAA2015120514118

- Difficulty date: December 5, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 22,173 hours, 6,696 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC FAULT NR 2 ENGINE 77-10852.  THE BOTTOM RT EGT SIGNAL, T49552, IS OUT OF RANGE.  REPLACED LOWER RT ENGINE NR 2 T49.5 PROBE IAW AMM 77-21-01/401.  ACCOMPLISHED EEC TEST IAW AMM TASK 73-21-00-700-804-F00. OPS GOOD.  RAN ENGINE FOR 5 MIN S1-S4, S2-S3 WERE LESS THAN 25 DEGREES DIFFERENCE IAW AMM SUBTASK 77-21-00-839-006.
